I have stage 1-2 breast cancer that is hormone receptive. I also have diabetes and take glucanorm (***@**** per) and I take 65 ml of insulin on top of that a day.I also take celebrex, an 81 ml aspirin, effexor, vitamin d, and two antihistamines a day, as well as zoldorf to put me into menopause. I have not been able to get my diabetes under 14. for a while now. My doctor called today and said my results had come back from blood tests I had over the weekend and that my enzymes were a little high. She has said that it could be a few things, tamoxifin, celebrex, the glucanorm, alcohol, but I don't drink and this is the third time this has happened. I'm starting to get a bit worried. What's your take on all this? Suz78
I understand your concern. These elevations in your liver enzymes may indeed be due to the combination of several causes most notably due to the numerous drugs that you are receiving. However, bearing in mind that you had breast cancer, it will also be prudent to at least do one imaging study of the liver such as an ultrasound study just to make sure that it is not something related to your cancer (such as liver mets). I suggest you discuss this option with your doctor, and continue monitoring your enzymes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.